×

Comparison differential transformation technique with adomian decomposition method for linear and nonlinear initial value problems. (English) Zbl 1152.65474


MSC:

65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adomian, G., Convergent series solution of nonlinear equation, J comput appl math, 11, 113-117, (1984) · Zbl 0549.65034
[2] Adomian, G., Solutions of nonlinear PDE, Appl math lett, 11, 121-123, (1989) · Zbl 0933.65121
[3] Adomian G. Solving Frontier problems of physics, The decomposition method, Boston, 1994. · Zbl 0802.65122
[4] Adomian, G.; Rach, R., Noise terms in decomposition solution series, Comput math appl, 11, 61-64, (1992) · Zbl 0777.35018
[5] Adomian, G.; Rach, R., Equality of partial solutions in the decomposition method for linear and nonlinear partial differential equations, Appl math comput, 19, 9-12, (1990) · Zbl 0702.35058
[6] Adomian, G.; Rach, R., Analytic solution of nonlinear boundary-value problems in several dimensions by decomposition, J appl math, 174, 118-137, (1993) · Zbl 0796.35017
[7] Abbaoui, A.; Cherruauit, Y., Convergence of adomian’s method applied to nonlinear equations, Math comput model, 20, 69-73, (1994) · Zbl 0822.65027
[8] Abbaoui, A.; Cherruauit, Y., Convergence of adomian’s method applied to differential equations, Math comput model, 28, 103-109, (1994) · Zbl 0809.65073
[9] Abdel-Halim Hassan, I.H., Different applications for the differential transformation in the differential equations, Appl math comput, 129, 183-201, (2002) · Zbl 1026.34010
[10] Abdel-Halim Hassan, I.H., On solving some eigenvalue problems by using a differential transformation, Appl math comput, 127, 1-22, (2002) · Zbl 1030.34028
[11] Abdel-Halim Hassan, I.H., Differential transformation technique for solving higher-order initial value problems, Appl math comput, 154, 299-311, (2004) · Zbl 1054.65069
[12] Ayaz, F., Solution of the system of differential equations by differential transform method, Appl math comput, 147, 547-567, (2004) · Zbl 1032.35011
[13] Ayaz, F., On two-dimensional differential transform method, Appl math comput, 143, 361-374, (2003) · Zbl 1023.35005
[14] Abbasbandy, S., A numerical solution of Blasius equation by adomian’s decomposition method and comparison with homotopy perturbation method, Chaos, solitons & fractals, 31, 257-260, (2007)
[15] Abassy TA, El-Tawil MA, Saleh Hk. The solution of Burger’s and good Boussinesq equations using ADM-Padé technique. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2005.11.029.
[16] Abulwafa, E.M.; Abdou, M.A.; Mahmoud, A.A., The solution of nonlinear coagulation problem with mass loss, Chaos, solitons & fractals, 29, 313-330, (2006) · Zbl 1101.82018
[17] Biazar, J.; Babolian, E.; Islam, R., Solution of the system of ordinary differential equations by Adomian decomposition method, Appl math comput, 147, 713-719, (2004) · Zbl 1034.65053
[18] Bildik, N.; Bayramoglu, H., The solution of two-dimensional nonlinear differential equation by Adomian decomposition method, Appl math comput, 163, 519-524, (2005) · Zbl 1067.65106
[19] Babolian, E.; Biazar, J., Solution of nonlinear equations by modified Adomian decomposition method, Appl math comput, 132, 167-172, (2002) · Zbl 1023.65040
[20] Chen, C.K.; Ho, S.H., Solving partial differential equation by differential transformation, Appl math comput, 106, 171-179, (1999)
[21] Chen, C.K.; Ho, S.H., Application of differential transformation to eigenvalue problems, Appl math comput, 79, 173-188, (1996) · Zbl 0879.34077
[22] Chen, C.L.; Liu, Y.C., Solution of two point boundary value problems using the differential transformation method, J opt theory appl, 99, 23-35, (1998) · Zbl 0935.65079
[23] El-Danaf, T.S.; Ramadan, M.A.; Abd Alaal, F.E.I., The use of Adomian decomposition method for solving the regularized long-wave equation, Chaos, solitons & fractals, 26, 747-757, (2005) · Zbl 1073.35010
[24] El-Sayed, S.M., The decomposition method for studying the klein – gordon equation, Chaos, solitons & fractals, 18, 1025-1030, (2003) · Zbl 1068.35069
[25] Helal, M.A.; Mehanna, M.S., A comparison between two different methods for solving kdv – burgers equation, Chaos, solitons & fractals, 28, 320-326, (2006) · Zbl 1084.65079
[26] Hashim, I.; Noorani, M.S.M.; Ahmad, R.; Bakar, S.A.; Ismail, E.S.; Zakaria, A.M., Accuracy of the decomposition method applied to the Lorenz system, Chaos, solitons & fractals, 28, 1149-1158, (2006) · Zbl 1096.65066
[27] Jang, M.J.; Chen, C.L.; Liu, Y.C., Two-dimensional differential transform for partial differential equations, Appl math comput, 121, 261-270, (2001) · Zbl 1024.65093
[28] Jang, M.J.; Chen, C.L.; Liu, Y.C., On solving the initial value problems using the differential transformation method, Appl math comput, 115, 145-160, (2000) · Zbl 1023.65065
[29] Jang, M.J.; Chen, C.L.; Liu, Y.C., Analysis of the response of a strongly nonlinear damped system using a differential transformation technique, Appl math comput, 88, 137-151, (1997) · Zbl 0911.65067
[30] Kurnaz, A.; Oturnaz, G.; Kiris, M.E., n-dimensional differential transformation method for solving linear and nonlinear PDE’s, Int J comput math, 82, 369-380, (2005)
[31] Kamdem, J.S.; Qiao, Z., Decomposition method for the Camassa-Holm equation, Chaos, solitons & fractals, 11, 437-447, (2007) · Zbl 1138.35396
[32] Kaya, D.; El-Sayed, S.M., An application of the decomposition method for the generalized KdV and RLW equations, Chaos, solitons & fractals, 17, 869-877, (2003) · Zbl 1030.35139
[33] Lesnic, D., Blow-up solutions obtained using the decomposition method, Chaos, solitons & fractals, 28, 776-787, (2006) · Zbl 1109.35024
[34] Myint-U, T., Partial differential equations of mathematical physics, (1980), North-Holland New York, Oxford · Zbl 0428.35001
[35] Noorani MSM, Hashim I, Ahmad R, Bakar SA, Ismail ES, Zakaria AM. Comparing numerical methods for the solutions of the Chen system. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2005.12.036.
[36] Pamuk, S., An application for linear and nonlinear heat equations by adomian’s decomposition method, Appl math comput, 163, 89-96, (2005) · Zbl 1060.65653
[37] Soufyane, A.; Boulmalf, M., Solution of linear and nonlinear parabolic equations by the decomposition method, Appl math comput, 162, 687-693, (2005) · Zbl 1063.65111
[38] Wazwaz, A.M., The decomposition method applied to systems of partial differential equations and to the reaction-diffusion Brusselator model, Appl math comput, 110, 251-264, (2000) · Zbl 1023.65109
[39] Wazwaz, A.M., A comparison between Adomian decomposition method and Taylor series method in the series solutions, Appl math comput, 97, 37-44, (1998) · Zbl 0943.65084
[40] Wazwaz, A.M., Exact solution to nonlinear diffusion equations obtained by the decomposition method, Appl math comput, 123, 109-122, (2001) · Zbl 1027.35019
[41] Wazwaz, A.M., Necessary conditions for the appearance of noise term in decomposition solution series, J math anal appl, 5, 265-274, (1997) · Zbl 0882.65132
[42] Wazwaz, A.M., Construction of solitary wave solutions and rational solutions for KdV equation by Adomian decomposition method, Chaos, solitons & fractals, 12, 2283-2293, (2001) · Zbl 0992.35092
[43] Wazwaz, A.M., Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method, Chaos, solitons & fractals, 12, 1549-1556, (2001) · Zbl 1022.35051
[44] Wang Y-y, Dai C-q, Wu L, Zhang J-f. Exact and numerical solitary wave solutions of generalized Zakharov equation by Adomian decomposition method. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2005.11.071.
[45] Zhou, J.K., Differential transformation and its application for electrical circuits, (1986), Huarjung University Press Wuuhahn, China, [in Chinese]
[46] Zauderer, E., Partial differential equations of applied mathematics, (1989), John Wiley and Sons New York · Zbl 0699.35003
[47] Zwillinger, D., Handbook of differential equations, (1992), Academic Press Inc. · Zbl 0741.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.